Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
j0e7

I Think I Made A Mistake While On Accutane

Recommended Posts

Hello everyone i am kind of concerned about a certain discomfort i am feeling around my lower abdominal area. Ive been taking oratane for approx 4 months now and well it has cleared me 99% and left me with nice skin besides the small scars. LEt me get to the point, i had a party last weekend at my house and i consumed a lot of alcohol. I drink one or two beers in the weekends because the doc said it wouldnt do harm as long as i kept it on a low limit. I got drunk off my ass and literally dont remember the last two hours of my party. The next day i started feeling a discomfort on my left lower abdominal area. Does anyone know what it can be? I am trying to drink a lot of water to see if it will help detoxify my body from the alcohol. any suggestions? please and thanks

Edited by j0e7

Share this post


Link to post
Share on other sites

Has the pain been consistent ever since? If it's anything above normal discomfort limits I'd say get it checked out. N-Acetyl-Cysteine and some Milk Thistle may help.

A friend of mine ran a steroid cycle a couple summers ago and drank pretty heavily at my house one night. He got very sick that night and looked like he was going to die, but a day later he was up and moving. I don't think you're going to have permanent damage, but I haven't messed with alcohol and prescription medication so I can't give you a straight answer. Your best move is to call your doc right away and get checked out.

Share this post


Link to post
Share on other sites

thanks for the reply. It hasnt been a very big pain or have i experienced anything close to what your friend did. however, mine is a small discomfort but it is persistent and wont go away. Ive had it since monday , i believe. I will try the milk and see how it goes. Thanks!

Share this post


Link to post
Share on other sites

No problem, Milk thistle is pretty mild though, NAC is the more beneficial one. Either way, lots of fruits and veggies and put a hold on junk food for a while just to be safe.

Share this post


Link to post
Share on other sites

could be indigestion? I've (embarrassingly) dranken myself silly a few times on accutane and experience nothing too out of the ordinary other than getting drunk much faster and having a worse hangover. I take milk thistle like the above poster says and can totally feel the difference it makes. It's 100% herbal so you don't need to worry about negative side effects. :)

Share this post


Link to post
Share on other sites

could be indigestion? I've (embarrassingly) dranken myself silly a few times on accutane and experience nothing too out of the ordinary other than getting drunk much faster and having a worse hangover. I take milk thistle like the above poster says and can totally feel the difference it makes. It's 100% herbal so you don't need to worry about negative side effects. :)

Hey!!! So I got a question, what does the milk thistle do and what do you feel or notice different?

Share this post


Link to post
Share on other sites

could be indigestion? I've (embarrassingly) dranken myself silly a few times on accutane and experience nothing too out of the ordinary other than getting drunk much faster and having a worse hangover. I take milk thistle like the above poster says and can totally feel the difference it makes. It's 100% herbal so you don't need to worry about negative side effects. smile.png

Hey!!! So I got a question, what does the milk thistle do and what do you feel or notice different?

Milk thistle inhibits your livers enzymes. It's makes your liver stronger, repairs previous damage and prevents damage to your liver.

It has been shown to protect cancer patients during chemotherapy because it reduces inflammation of the liver.

(Accutane (for acne remission) was discovered after Roche was studying Isotretinoin for cancer treatment)

http://www.sciencedaily.com/releases/2009/12/091215172325.htm

http://www.liversupport.com/milkthistle.htm

Supplements like this one aren't well known (at least in north america) because of the push for synthetic pharmaceuticals. People want to make money off of your ailments by giving you a 'treatment' that inevitable causes other problems so then you run to the doctor and get another 'treatment' for that one.

Share this post


Link to post
Share on other sites

so this milk thistle sounds interesting then....i know my liver has gone thru some tough times hahaha im definitely going to get some:)

Share this post


Link to post
Share on other sites

joe I've had the same thing for the past week. I'm scared enough that i've stopped taking tane.(I'm only on 20mg daily.) Please let me know if milk thistle helped u. I'm going to the doctor on Tuesday to see what he thinks. For me, its a discomfort in my lower left adominal with a slight burning sensation. I'm really scared ****less

Share this post


Link to post
Share on other sites

A high dose cranberry extract, and N acetyl cystein will be much more beneficial than milk thistle, NAC is a powerful antioxidant used by the liver. Cranmax I believe is a good one for kidneys, not sure if either of you have any updates to share but it'd be good to hear back.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×